# SDR 2002FA0001160

- Difficulty date: September 29, 2002
- Submitted: October 4, 2002
- Operation: General aviation
- Aircraft: N421DK
- Make and model: Cessna 421B
- Aircraft serial: 421B0825
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5111604202
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT NEAR SHR AT 25000 FT., RT WINDSHEILD SUSTAINED AN EXPLOSIVE DECOMPRESSION. PILOT PERFORMED EMERGENCY PROCEDURES AND LANDED WITHOUT FURTHER INCIDENT.
